# SDR SWAA2021091400245

- Difficulty date: July 29, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 259-260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG MATING SURFACE JOINT OF THE BS 259.9 LATERAL BEAM AND THE INTERCOASTAL SUPPORT CHANNEL AT BS 260; WL 208.1; LBL 4 TO RBL 4. ; / [01] REMOVED SUPPORT CHANNEL AT BS259.5-BS270 LBL4-RBL4 WL208 I.A.W SRM 51-40-02-0G-0; [02] REMOVED DAMAGE ON SUPPORT CHANNEL BS259-BS260 RBL4-LBL4 WL208 CORROSION CONTAINMENT ON THE SUPPORT CHANNEL ONLY ORIG MAT THICKNESS IS 0.040 REMAINING MATERIAL THICKNESS IS 0.032 PART TO BE REPLACED DUE TO LOSS OF MATERIAL ALL I.A.W SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 PAR 4.B(2)(2)DETAIL C;E; [03] VERIFIED SUPPORT CHANNEL IS OUT OF LIMITS SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 PAR 4.B(2)(2)DETAIL C;E; [04] CORRECTED MEASUREMENT TABLE. MEASUREMENT #14; [05] CERTIFIED CORRECTION; [06] LOCATED AND DRILLED NEW SUPPORT CHANNEL BS 259-270; LBL 4 - RBL 4; WL 208 PER SRM 51-40-05-0G-0 AND BOEING DWG # 141A5210.; [07] OK TO INSTALL NEW SUPPORT CHANNEL BS 259-270; LBL 4 - RBL 4; WL 208.; [08] VERIFIED CORRECTIVE ACTIONS 6 AND 7; OK TO INSTALL; [09] INSTALLED NEW SUPPORT CHANNEL BS 259-270; LBL 4 - RBL 4; WL 208 PER SRM 51-40-05-0G-0 AND BOEING DWG # 141A5210; [10] VERIFIED CORRECTIVE ACTION 9; [11] VERIFIED JOB COMPLETED
